Yes! We believe this product is Wheat free as there are no Wheat ingredients listed on the label.

Is equate Pain Reliever Acetaminophen 500 mg Wheat Free?

Yes! We believe this product is Wheat free as there are no Wheat ingredients listed on the label.
Wheat Free? equate Pain Reliever Acetaminophen 500 mg | Spoonful